Generalised partial linear single-index mixed models for repeated measures data

Jinsong Chen, Inyoung Kim, George R. Terrell, Lei Liu

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In this paper, we propose generalised partial linear single-index mixed models for analysing repeated measures data.A penalised quasi-likelihood approach using P-spline is used to estimate the nonparametric function, linear parameters, and single-index coefficients. Asymptotic properties of the estimators are developed when the dimension of spline basis grows with increasing sample size. Simulation examples and two applications: the study of health effects of air pollution in North Carolina, and treatment effect of naltrexone on health costs for alcohol-dependent individuals, illustrate the effectiveness of our approach.

Original languageEnglish
Pages (from-to)291-303
Number of pages13
JournalJournal of Nonparametric Statistics
Issue number2
StatePublished - Mar 10 2014


  • Asymptotics
  • Penalised splines
  • Random effects
  • Smoothing parameter selection


Dive into the research topics of 'Generalised partial linear single-index mixed models for repeated measures data'. Together they form a unique fingerprint.

Cite this